# SDR MWEA001234

- Difficulty date: December 7, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 70,846 hours, 60,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 74529523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK AT STATION 376 HAS CORROSION IN UPPER CHANNEL AND LUGS.  --  FABRICATED AND INSTALLED SEAT TRACK REPAIR.
